Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

The baseline gums are turning black and the ridge on top. is it my meds or something else ?

The baseline gums are turning black and the ridge on top. very suddenly this morning extreme pain below gum line right jaw. what is going on? is it my meds or did they mask the infection until I tried stopping a patch ? I am 46 years old, 5'2 1/2",psotiatic arhritis, osteoporosis ,ostoarthritis, fibromyalgia ,PTSD with dissociative disorder , dysthymia , anxiety and interrstitial cystitis, degenarative disc disease and tendonitis of left knee, post-menopausal surgically.
Asked On : Tue, 2 Aug 2011
Answers:  2 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Sudden pain with blackening of the jaw is suggestive of infective disease of gums.
The pain is also associated with this infection only. A broad spectrum antibiotics with good anaerobic coverage is needed for the treatment after proper examination and ruling out the metabolic disorders systemically.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Tue, 2 Aug 2011
I find this answer helpful
Dentist Dr. Benley George's  Response
You need to get yourself examined by a dentist. You have not mentioned whether you are a smoker or not? It could be an infection of any tooth or gums which has resulted in the pain of the jaw. A clinical examination would be required to diagnose the problem.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor